So here I am, less then two weeks away from transfer and I'm so excited! But I have hit a minor bump in the road.
I woke up this past weekend and realized that my ear was draining profusely. I've had issues with my ears since I was very young, but usually I have an ear ache before my ear drum ruptures. Not this time. My ear drum ruptured, and there was very little pain. I went to my PCP (primary care physician) and they prescribed me an antibiotic and a steriod. The antibiotic I take once a day. The steriod is amazingly difficult to keep up with. It's one of those that hits you hard the first day with 6 pills, then gradually reduces the pills till day 6 when you only take one.
So everyday I take an antibiotic in the morning plus a steriod and an Estrace (estrogen for the surrogacy). Then after lunch, I take more steriods. Then around 3pm, I take more Estrace. After dinner I take more steriods. Between 6 and 7pm I then have to give myself a Lupron shot. Then at bedtime I have to take more steriods, and if I'm hurting to badly I have been given some heavier pain meds to help me sleep. Tylenol has been working though, so I've only taken that once.
Thankfully (woohoo, there's a silver lining!) the RE (the reproductive endocrinologist...aka the surrogacy doctor) and the nurses said that this won't effect our chances of a successful pregnancy and it won't mess up the cycle at all. That is a huge relief to me! I was so worried that my IPs chance at a child would be messed up because of my stupid ear! But the doctor said it won't, and that makes me feel so much better! (Not to mention I'm already feeling so much better because of the meds.)
That's where things stand for now. On Saturday my meds change, just to add another Estrace to the mix. I'll then be taking one at 8am, one at 3pm, and one at 8pm, plus the shot between 6-7pm. I have a doctor's appointment for bloodwork and an ultrasound lining check on Sunday, yes, my RE has Sunday hours. Then Sunday night, I start taking a fourth Estrace...sorta. This is a vaginal suppository. (I'll spare you the details, lol)